TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

A connection between fuzzy Γ-hypergroups and Γ -groups

*

* Corresponding author · click or hover a name for details

pp. 207–214Vol. 26Issue 1February 2021DOI: 10.1080/09720529.2021.1930651 Crossmark XML
Received:
31 Oct 2020
Accepted:
30 Mar 2021
Published Online:
15 Nov 2021
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-1351
Pages:
207–214

Abstract

By applying the notion of fuzzy Γ -hypergroups, we demonstrate that the defined equivalence relation ϵ is the smallest fuzzy strongly regular relation and the quotient H / ϵ* is a Γ / β* -group. Especially, the homomorphism of fuzzy Γ-hypergroups is introduced to obtain some related conclusions. Also, the functor from the category of fuzzy Γ-hypergroups is assigned to the category of fundamental Γ / β* -groups in order to show that the functor is covariant.

Keywords

Subject Classifications

(2010) 03E7220N2016Y80

References

  1. Sen, M.K., Ameri, R. and Chowdhury, G., 2008. Fuzzy hypersemigroups. Soft Computing, 12(9), pp.891-900. doi: https://doi.org/10.1007/s00500-007-0257-9 [Crossref], [Web of Science ®], [Google Scholar]
  2. Leoreanu-Fotea, V. and Davvaz, B., 2009. Fuzzy hyperrings. Fuzzy sets and systems, 160(16), pp.2366-2378. doi: https://doi.org/10.1016/j.fss.2008.11.007 [Crossref], [Web of Science ®], [Google Scholar]
  3. Fotea, V.L., 2009. Fuzzy hypermodules. Computers and Mathematics with Applications, 57(3), pp.466-475. doi: https://doi.org/10.1016/j.camwa.2008.11.004 [Crossref], [Web of Science ®], [Google Scholar]
  4. Sen, M.K. and Saha, N. K., 1986. On-semigroup. I, Bulletin of the Calcutta Mathematical Society, vol. 78, no. 3, pp. 180-186. [Google Scholar]
  5. Nobusawa, N., 1964. On a generalization of the ring theory. Osaka Journal of Mathematics, 1(1), pp.81-89. [Google Scholar]
  6. Ameri, R. and Sadeghi, R., 2013. On fuzzy gamma hypermodules. Ratio Mathematica, 24(1), pp.11-30. [Google Scholar]
  7. Leoreanu-Fotea, V., Zhan, J. and Leoreanu, L., 2013. Fuzzy Γ-hyperrings and fuzzy Γ-hypermodules. Journal of Intelligent and Fuzzy Systems, 24(3), pp.647-655. doi: https://doi.org/10.3233/IFS-2012-0584 [Crossref], [Web of Science ®], [Google Scholar]
  8. Davvaz, B. and Firouzkouhi, N., 2019. Fundamental relation on fuzzy hypermodules. Soft Computing, 23(24), pp.13025-13033. doi: https://doi.org/10.1007/s00500-019-04299-3 [Crossref], [Web of Science ®], [Google Scholar]
  9. Davvaz, B. and Firouzkouhi, N., 2020. Commutative Rings Derived From Fuzzy Hyperrings. Honam Mathematical Journal, 42(2), pp.219–234. [Web of Science ®], [Google Scholar]
  10. Firouzkouhi, N. and Davvaz, B., 2020. New fundamental relation and complete part of fuzzy hypermodules. Journal of Discrete Mathematical Sciences and Cryptography, pp.1-14. doi: https://doi.org/10.1080/09720529.2020.1740496 [Taylor & Francis Online], [Google Scholar]
  11. Talee, A.F., Abbasi, M.Y., Khan, S.A. and Hila, K., 2019. Fuzzy set approach to hyperideal theory of po-ternary semihypergroups. Journal of Discrete Mathematical Sciences and Cryptography, 22(3), pp.411-431. doi: https://doi.org/10.1080/09720529.2019.1600846 [Taylor & Francis Online], [Web of Science ®], [Google Scholar]
Views: 131Downloads: 95Citations: 0